# SDR CALA2025031002657

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 45,968 hours, 5,571 cycles
- Engine: GENX1B70P2G
- Engine time: 32,160 hours, 3,563 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 32,160 hours, 3,563 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL QUANTITY INDICATION (ENGINE) SHOWS LO FIM TASK REF:31-90-F8-03A-421B-A CMC MSG#  7931791 FLIGHT STATUS: A INTERMITTENCE CODE: M PH: CRUISE NARRATIVE:  31 DCA OPS (LEFT 2)ENG #1 OIL SHOW QTY 3 ON ARRIVAL.ENG #1 OIL SERVICE PERFORMED IAW AMM DMC-B787-A-12-13-01-00B-200A-A.21 QARTS OF OIL ADDED. LOCKED FOR ENGINEERING AND TOMC APPROVAL OF FINDINGS OIL SERVICING SUMMARY SHOWS A 21 QT UPLIFT AFTER 6.5 HOUR FLIGHT PHOTO PHOTO EDUCTOR VLV PAPER ENG #1 OIL EDUCTOR VLV VISUAL INSPECTION PERFORMED ON TOMC REQUEST NO VISUAL DAMAGE FOUND LAW DMC-B787-A-G79-21-17-00A-720A-ANEXT STEP ENG 1 OIL EDUCTOR VLV TO BE REPLACED. OIL EDUCTOR VLV PAPER 2 OIL EDUCTOR VALVE REPLACED IAW AMM DMC-B787-A79-2117-00A-720A-A REV 106 REF AMM MANUAL TEST NO.3 - IDLE-LEAK TEST REQUIRED POST EDUCTOR VALVE REPLACEMENT TEST 3 IDLE ENGINE IDLE RUN CARRIED OUT IAW AMM B787-A-G71-00-00-12A-364A-A. AS PER ENGINEERING REQUEST ENGINE OIL DRAIN TUBES DISCONNECTED AND BAGGED ABOVE DRAIN MAST AREA. PART POWER LEAK TEST CARRIED OUT IAW AMM B787-A-G71-00-00-13A-364A-A FOR A TOTAL OF 45 MINS. POST RUN UP INSPECTION FOUND OIL LEAKING AT MAIN FUEL PUMP DRIVE PAD DRAIN LINE. UNLOCKING FOUND DEFECTIVE PART TO BE L ENG MFP ACCESSORY GEARBOX DRIVE SEAL. SEE LP 4071191 FOR SEAL REPLACEMENT AND 4071162 MFP R+R. ALL REQUESTS FROM ENGINEERING.
